# SDR USAA2014062300034

- Difficulty date: June 17, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 43,823 hours, 24,969 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320601
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK LEVEL 2 GALVANIC CORROSION ON L2 DOOR SILL BETWEEN FRAME 66 TO 68 & -Y1732. REPLACED R2 DOOR SILL BETWEEN FRAME 66 TO 68 & -Y1732 IAW SRM 53-41-14, FIG 101 & 51-42-11.
